# SDR UALA2009101203201

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 67,710 hours, 19,463 cycles
- Engine: Pwa PW2037
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Panel
- Part number: 285T05546
- Part serial: 344
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN COCKPIT, FLIGHT DIVERTED.  CREW REPORTED ELEC ODOR ON CAPT SIDE AROUND THE AREA OF GLARE SHIELD.  INSPECTED FWD AND CENTER E&E COMPARTMENTS.  FOUND NO BREAKERS OUT OR ANY ELECTRICAL ODOR.  REMOVED CAPT VOR CONTROL PANEL, HAD SLIGHT BURN ODOR.  INBD CAPT AND F/O AGREED THAT THIS WAS THE BURN ODOR.  REPLACED VOR CONTROL PANEL.
